ED drug prescribed

Discussion in 'Porn-Induced Sexual Dysfunctions' started by pingber, Dec 7, 2019.

  1. pingber

    pingber Fapstronaut

    20
    33
    13
    Well, after my last physical and seeing another md, I have ED. It’s not upsetting at all, after all, I’m 67, so some degree is expected I guess. Anyway, I’ve been prescribed You know what.... here’s the thing, I do want to try it... my doctor “suggested” I try it first while masturbating..I haven’t masturbated in quite a while....
    Also,
    I’m concerned about what I’ve heard re eyesight...problems with blurry ESC, green/blue issues etc etc.

    any info , suggestions would be greatly appreciated.
     
  2. Nuallann

    Nuallann Fapstronaut

    177
    102
    43
    I take ED drugs on a regular basis, I prefer tadalafil over sildenafil. Sildenafil was the first major ED drug developed, and it was more or less created by mistake. Was meant to be a blood pressure medication, they discovered an interesting side effect as you can imagine, but it also tends to have the worse side effects of all ED drugs. Namely the blue/green tent, blurry vision issues you mentioned. I only had the blue tent once, but it almost always gave me a strong headache.

    Tadalafil on the other hand I've never had a head ache on it, and never had any vision issues, or anything really. It has a much longer half life, so it will be in your system for much longer, up to 36 hours. It comes in 4 doses, 2.5mg, and 5mg meant for daily use, and 10mg, and 20mg for non daily use. I've not done daily yet so can't comment on how effective it is, but the 10mg, and 20mg work wonders. You can get it pretty cheaply now as well since the name brand patent expired, and the generic market opened up. Comes out to about a dollar a day depending on where you get it from. I get mine from Blink Health, legit online U.S. pharmacy, prescription needed, depending on your state they can do an online doctors visit for it. Link: https://www.blinkhealth.com/cialis
     
  3. Healed!

    Healed! Fapstronaut

    You don’t mention what dosage you’re taking. I’m now taking 20mg and side effects are far less than when I was on 50 or 100mg. Gives me a headachy, hungover feeling, stuffy nose, and heartburn. Some times are worse than others. I have had blue tint and backache occasionally. All on all, still worth it. Generic are much cheaper if you can get them.
     

Share This Page